# SDR NACA201505010057

- Difficulty date: May 1, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF A CRACKED FRAME FAIL SAFE ANGLE IN THE AREA, IT WAS NOTED THAT THE FRAME SPLICES DID NOT CONFORM TO AEI DRAWINGS.  NON-CONFORMING FRAMES IN THE AREA WERE ADDRESSED. THIS FRAME WAS REPAIRED IAW DWG R23094.1-053-016-001, REV NC AND EO1847, REF KF MCO 3218, WO 1374719.
